# SDR HEEA072139

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- Aircraft time: 12,466 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8473174
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WEAK. SENT TO TRIMBLE NAVIGATION FOR INSPECTION AND REPAIR.
